Ghent University Academic Bibliography

Advanced

Monogenic Gaussian distribution in closed form and the Gaussian fundamental solution

Dixan Peña Peña UGent and Franciscus Sommen UGent (2009) COMPLEX VARIABLES AND ELLIPTIC EQUATIONS. 54(5). p.429-440
abstract
In this article we present a closed formula for the CK-extension of the Gaussian distribution in Rm, and the monogenic version of the holomorphic function exp(z^2/2)/z which is a fundamental solution of the generalized Cauchy–Riemann operator.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Clifford analysis, CK-extension, Fueter’s theorem
journal title
COMPLEX VARIABLES AND ELLIPTIC EQUATIONS
Complex Variables and Elliptic Equations
volume
54
issue
5
pages
429 - 440
ISSN
1747-6933
DOI
10.1080/17476930802669744
language
English
UGent publication?
yes
classification
A2
copyright statement
I have transferred the copyright for this publication to the publisher
id
988556
handle
http://hdl.handle.net/1854/LU-988556
date created
2010-06-26 13:17:50
date last changed
2016-12-19 15:41:18
@article{988556,
  abstract     = {In this article we present a closed formula for the CK-extension of the Gaussian distribution in Rm, and the monogenic version of the holomorphic function exp(z\^{ }2/2)/z which is a fundamental solution of the generalized Cauchy--Riemann operator.},
  author       = {Pe{\~n}a Pe{\~n}a, Dixan and Sommen, Franciscus},
  issn         = {1747-6933},
  journal      = {COMPLEX VARIABLES AND ELLIPTIC EQUATIONS},
  keyword      = {Clifford analysis,CK-extension,Fueter{\textquoteright}s theorem},
  language     = {eng},
  number       = {5},
  pages        = {429--440},
  title        = {Monogenic Gaussian distribution in closed form and the Gaussian fundamental solution},
  url          = {http://dx.doi.org/10.1080/17476930802669744},
  volume       = {54},
  year         = {2009},
}

Chicago
Peña Peña, Dixan, and Franciscus Sommen. 2009. “Monogenic Gaussian Distribution in Closed Form and the Gaussian Fundamental Solution.” Complex Variables and Elliptic Equations 54 (5): 429–440.
APA
Peña Peña, D., & Sommen, F. (2009). Monogenic Gaussian distribution in closed form and the Gaussian fundamental solution. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, 54(5), 429–440.
Vancouver
1.
Peña Peña D, Sommen F. Monogenic Gaussian distribution in closed form and the Gaussian fundamental solution. COMPLEX VARIABLES AND ELLIPTIC EQUATIONS. 2009;54(5):429–40.
MLA
Peña Peña, Dixan, and Franciscus Sommen. “Monogenic Gaussian Distribution in Closed Form and the Gaussian Fundamental Solution.” COMPLEX VARIABLES AND ELLIPTIC EQUATIONS 54.5 (2009): 429–440. Print.